# SDR FDEA201303030607

- Difficulty date: March 3, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 90,005 hours, 37,032 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA016111
- Condition: Cracked
- Location: Bs 1381
- Part time: 37,032 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BULKHEAD CRACKED 17 INCHES AFT OF BS 1381 AND 1.5 INCHES DOWN FROM UPPER BULKHEAD.  REPAIRED AREA USING EA 8-5310-157384 AS REF.
